DSpace DSpace 日本語
 

長崎県立大学学術リポジトリ >
経済学部論集 >
第36巻 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10561/523

Title: Behavior of the Brans-Dicke Scalar Field in Curved Space-Time
Author: 宮崎, 明人
Author's alias: MIYAZAKI, Akihito
Issue Date: 30-Sep-2002
Publisher: 長崎県立大学学術研究会
Shimei: 長崎県立大学論集
Volume: 36
Issue: 2
Start page: 97
End page: 108
ISSN: 0918-8533
URI: http://hdl.handle.net/10561/523
Appears in Collections:第36巻

Files in This Item:

File Description SizeFormat
v36n2p97_miyazaki.pdf412.2 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Nagasaki Prefectural University attached library